# SDR 7C7A2016110100256

- Difficulty date: November 1, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N892EA
- Make and model: Dhav DHC8106
- Aircraft serial: 389
- Aircraft time: 40,000 hours, 44,702 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Collar
- Part number: 85410146
- Condition: Cracked
- Location: Lt Nacelle
- Part time: 40,000 hours, 44,702 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON THE LT NACELLE HORSECOLLAR 85410146.  CUT OUT DAMAGED SECTION.  NDT CHECK OK ON REMAINING ANGLE.  APPLIED PACKER AND PATCH IAW RD 8-54-1736 AND ECO 008.54-16.06.
